# SDR SWIA202267010

- Difficulty date: November 11, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310 S24l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 310 HAD MULTIPLE SPOTS OF CORROSION FROM S24L TO S24R.   REMOVED AND REPLACED THE FRAME IAW SRM 51-42-06, SRM 51-42-21, AND DWG 601R32002 REV AD.
